Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the treatment for seizure problem?

My dad aged 57m yrs old under medical treatment for Hypertension,Diabetes and Renal Problem. He does his regular check up after 3 months. On 7 Aug he had a CONVALSION in aurangabad and was prescribed the following Eptoin 100mg 1---------1----------1 Folvite 5 mg x----------x----------1 My questions are 1.Should he continues with the above said medicine and if yes then for how long? 2.What are the causes of Convalsion?
Asked On : Thu, 12 Nov 2009
Answers:  1 Views:  1569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Eptoin needs to be taken regularly without fail. The question of how long is better left to the treating doctor, as the cause of the Convulsion is primarily known to him. Generally said that the antiepileptic drugs (Eptoin) should be continued for a seizure free interval of 5 years and then slowly withdrawn. however with keeping a watch for the Side effects. Folvite is only to make sure for the dietary loss of the folic acid created due to Eptoin dose. The cause of Convulsion could be metabolic in your dad's case since he is diabetic with renal compromise.
Answered: Mon, 16 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor